Last update: Thu Jun 20 02:01:00 MDT 2019
@Article{Heckmann:2004:OIP,
author = "Oliver Heckmann and Jens Schmitt and Ralf Steinmetz",
title = "Optimizing interconnection policies",
journal = j-COMP-NET-AMSTERDAM,
volume = "46",
number = "1",
pages = "19--39",
day = "16",
month = sep,
year = "2004",
CODEN = "????",
ISSN = "1389-1286 (print), 1872-7069 (electronic)",
ISSN-L = "1389-1286",
bibdate = "Thu Jul 14 17:03:03 MDT 2005",
bibsource = "http://www.math.utah.edu/pub/tex/bib/compnetamsterdam2000.bib",
acknowledgement = ack-nhfb,
journal-URL = "http://www.sciencedirect.com/science/journal/13891286",
}